# SDR SWIA202266120

- Difficulty date: June 8, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*TOOLING MARKS NOTED AT INTERCOASTAL FLANGE AT FS409.64 AND LBL9     (C-CHECK RO 7/9/2022)    REMOVED DAMAGED INTERCOSTAL AND REPLACED WITH FABRICATED INTERCOSTAL AT FS 409+64 TO FS 409+80 LBL 9.0 REF DWG 601R31117 REV E AND CRJ200 SRM 51-42-06. / COMPLIED WITH 51-900-1003-SKY.
